# SDR DALA1247080661

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 69,495 hours, 32,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED ROWS 25DEF, 36DEF AND 45DEF EMERGENCY ROW LIGHTS INOPERATIVE.  FOUND BROKEN WIRES, FIXED CONNECTORS AND RESECURED.  OPS CHECK GOOD.
